Alert archive / Colorado / High Wind Warnings in 2025
High Wind Warning 12, NWS Pueblo, CO
NWS Pueblo, CO issued this high wind warning at Oct 19, 2025, 2:02 PM MDT for Costilla County, Huerfano County, Las Animas County, Colorado. It took effect at Oct 20, 2025, 2:00 AM MDT. It was in force for 7 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 19, 2025, 2:02 PM MDT (20:02 UTC)
- In effect from
- Oct 20, 2025, 2:00 AM MDT
- Expired
- Oct 20, 2025, 9:00 AM MDT
- In force
- 7 hr
- Issued by
- NWS Pueblo, CO
Counties Costilla County, CO, Huerfano County, CO, Las Animas County, CO
The radar
The Pueblo radar (KPUX), 127 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 20, 4:55 AM MDT | NON-TSTM WND GST 64 | 4 S Weston, CO | AWOS station 3CO4 4 S Weston. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The text
As transmitted.
476 WWUS75 KPUB 192002 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 202 PM MDT Sun Oct 19 2025 COZ074-075-087-200415- /O.UPG.KPUB.HW.A.0008.251020T0800Z-251020T1500Z/ /O.NEW.KPUB.HW.W.0012.251020T0800Z-251020T1500Z/ Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet-Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Including Weston, Walsenburg, Spanish Peaks, Stonewall, and Cuchara 202 PM MDT Sun Oct 19 2025 ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 9 AM MDT MONDAY... * WHAT...West winds 30 to 40 mph with gusts up to 75 mph expected. * WHERE...Southern Sangre de Cristo Mountains, and Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet. * WHEN...From 2 AM to 9 AM MDT Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ Visit us at http://www.weather.gov/pub Moore
4 follow-up statements
707 WWUS75 KPUB 200348 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 948 PM MDT Sun Oct 19 2025 COZ074-075-087-201200- /O.CON.KPUB.HW.W.0012.251020T0800Z-251020T1500Z/ Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet-Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Including Weston, Spanish Peaks, Stonewall, Walsenburg, and Cuchara 948 PM MDT Sun Oct 19 2025 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT MONDAY... * WHAT...West winds 30 to 40 mph with gusts up to 75 mph expected. * WHERE...Southern Sangre de Cristo Mountains, and Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet. * WHEN...From 2 AM to 9 AM MDT Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ Visit us at http://www.weather.gov/pub Simcoe
739 WWUS75 KPUB 200641 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 1241 AM MDT Mon Oct 20 2025 COZ087-201445- /O.NEW.KPUB.FZ.W.0003.251021T0900Z-251021T1400Z/ /O.CON.KPUB.HW.W.0012.251020T0800Z-251020T1500Z/ Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Including Walsenburg 1241 AM MDT Mon Oct 20 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM MDT TUESDAY... * WHAT...For the High Wind Warning, west winds 25 to 35 mph with gusts up to 60 mph expected. For the Freeze Warning, sub-freezing temperatures as low as 22 expected. * WHERE...Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet. * WHEN...For the High Wind Warning, until 9 AM MDT this morning. For the Freeze Warning, from 3 AM to 8 AM MDT Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. Take steps now to protect tender plants from the cold. && $$ COZ088-094-099-201445- /O.NEW.KPUB.FZ.W.0003.251021T0900Z-251021T1400Z/ Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Eastern Las Animas County-Springfield Vicinity/Baca County- Including Kim, Trinidad, Branson, Walsh, and Springfield 1241 AM MDT Mon Oct 20 2025 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM MDT TUESDAY... * WHAT...Temperatures ranging from 29 to 32 over most of the region. * WHERE...Eastern Las Animas, Baca, and Trinidad Vicinity/Western Las Animas County Below 7500 Feet. * WHEN...From 3 AM to 8 AM MDT Tuesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ COZ074-075-201445- /O.CON.KPUB.HW.W.0012.251020T0800Z-251020T1500Z/ Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Including Stonewall, Spanish Peaks, Weston, and Cuchara 1241 AM MDT Mon Oct 20 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... * WHAT...West winds 30 to 40 mph with gusts up to 75 mph expected. * WHERE...Southern Sangre de Cristo Mountains. * WHEN...Until 9 AM MDT this morning. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ Visit us at http://www.weather.gov/pub Hodanish
240 WWUS75 KPUB 201032 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 432 AM MDT Mon Oct 20 2025 COZ087-201845- /O.CON.KPUB.HW.W.0012.000000T0000Z-251020T1500Z/ /O.CON.KPUB.FZ.W.0003.251021T0900Z-251021T1400Z/ Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Including Walsenburg 432 AM MDT Mon Oct 20 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT TUESDAY... * WHAT...For the High Wind Warning, west winds 20 to 30 mph with gusts up to 60 mph. For the Freeze Warning, sub-freezing temperatures as low as 26 expected. * WHERE...Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet. * WHEN...For the High Wind Warning, until 9 AM MDT this morning. For the Freeze Warning, from 3 AM to 8 AM MDT Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. Take steps now to protect tender plants from the cold. && $$ COZ088-094-099-201845- /O.CON.KPUB.FZ.W.0003.251021T0900Z-251021T1400Z/ Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Eastern Las Animas County-Springfield Vicinity/Baca County- Including Kim, Trinidad, Branson, Walsh, and Springfield 432 AM MDT Mon Oct 20 2025 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 28 expected. * WHERE...Eastern Las Animas, Baca, and Trinidad Vicinity/Western Las Animas County Below 7500 Feet. * WHEN...From 3 AM to 8 AM MDT Tuesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ COZ074-075-201500- /O.CON.KPUB.HW.W.0012.000000T0000Z-251020T1500Z/ Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Including Stonewall, Spanish Peaks, Weston, and Cuchara 432 AM MDT Mon Oct 20 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... * WHAT...West winds 30 to 40 mph with gusts up to 75 mph. * WHERE...Southern Sangre de Cristo Mountains. * WHEN...Until 9 AM MDT this morning. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ Visit us at http://www.weather.gov/pub Hodanish
083 WWUS75 KPUB 201436 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 836 AM MDT Mon Oct 20 2025 COZ087-202245- /O.EXP.KPUB.HW.W.0012.000000T0000Z-251020T1500Z/ /O.CON.KPUB.FZ.W.0003.251021T0900Z-251021T1400Z/ Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Including Walsenburg 836 AM MDT Mon Oct 20 2025 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT TUESDAY... ...HIGH WIND WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 26 expected. * WHERE...Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet. * WHEN...From 3 AM to 8 AM MDT Tuesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ COZ074-075-201545- /O.EXP.KPUB.HW.W.0012.000000T0000Z-251020T1500Z/ Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Including Spanish Peaks, Stonewall, Cuchara, and Weston 836 AM MDT Mon Oct 20 2025 ...HIGH WIND WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING... The threat has ended. $$ COZ088-094-099-202245- /O.CON.KPUB.FZ.W.0003.251021T0900Z-251021T1400Z/ Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Eastern Las Animas County-Springfield Vicinity/Baca County- Including Springfield, Kim, Branson, Walsh, and Trinidad 836 AM MDT Mon Oct 20 2025 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 28 expected. * WHERE...Eastern Las Animas, Baca, and Trinidad Vicinity/Western Las Animas County Below 7500 Feet. * WHEN...From 3 AM to 8 AM MDT Tuesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ Visit us at http://www.weather.gov/pub Moore
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this high wind warning went out at Oct 19, 11:35 AM MDT, 2 hours 27 minutes earlier. Its key messages:
- Warmer temperatures and continued breezy conditions expected through much of today, with increasing winds beginning tonight.
- High winds and elevated fire weather concerns on Monday.
- Showers across the region Thursday into Friday.
Area forecast discussion, Oct 19, 11:35 AM MDT, 2 hours 27 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1135 AM MDT Sun Oct 19 2025 .KEY MESSAGES... - Warmer temperatures and continued breezy conditions expected through much of today, with increasing winds beginning tonight. - High winds and elevated fire weather concerns on Monday. - Showers across the region Thursday into Friday. && .UPDATE... Issued at 840 AM MDT Sun Oct 19 2025 Quick update to the forecast grids for expiration of the Freeze Warnings and Frost Advisories this morning. Much of the plains dropped to below freezing for a number of hours early this morning, and in some cases hit a hard freeze, so for portions of the eastern plains this may be the last freeze highlight of the season. Remainder of forecast looks good, with strong winds and elevated fire weather conditions still a concern tonight into tomorrow. However, approaching cold front may arrive sooner than expected which might put the Fire Weather Watch in jeopardy. Moore && .SHORT TERM /THROUGH TONIGHT/... Issued at 320 AM MDT Sun Oct 19 2025 Currently.. Temperatures are dipping quickly across the plains as the departing trough continues to pull off to our east. As of 2 AM, most locations along and north of Highway 50 are around or below 32F already, with Trinidad and Springfield already at 34F as well. Canon City and much of the higher elevations of El Paso County are also around 35F this hour. Winds have died off on the plains which have aided in our radiational cooling. Dew points are in the 20s for most locations, with some teens coming in up in the mountains. Today and Tonight.. Subfreezing temperatures are expected early this morning across our mountain valleys and our plains, but we'll warm up quickly as westerly flow increases over the region and another trough pushes into the Pacific Northwest. Downsloping winds will help us to increase our temperatures on the plains from where we were yesterday by several degrees, which will mean highs into the upper 70s and few low 80s for many of us. Mountain valleys can also expect highs in the upper 60s. Zonal flow will also mean increasing west winds, especially through our gap flows, where gusts to 25 mph will be possible periodically throughout the day today. Elevated fire weather conditions with humidities falling into the mid-teens can be expected through far eastern Fremont, western Pueblo, and Huerfano counties, where gap flows will be strongest this afternoon, though conditions are not expected to be substantial enough, or widespread enough, to warrant any fire weather highlights for today. Winds begin to increase tonight ahead of the approaching trough as it pushes into the the northern Rockies, with the early pieces of the strongest jet support coming in after 06Z tonight. Continued west winds and mixing through the overnight hours will keep temperatures warmer tonight than what we are seeing early this morning, with much of our plains remaining in the 40s and low 50s, especially in the banana belt up against the mountains. && .LONG TERM /MONDAY THROUGH SATURDAY/... Issued at 320 AM MDT Sun Oct 19 2025 Models continue to be in good agreement through the extended period, with the main change being with the storm system mid to late week. All guidance is now a bit slower with the ejection of the upper low, now on Friday. Monday...a High Wind Watch will be in effect for the southern Sangre de Cristo Range and Huerfano County through the morning hours. High-res model guidance suggests a period during the morning with downslope wind potential. Gusts up high could top 75 mph, while areas over Huerfano County could see gusts near 60 mph. The FV3 is most aggressive with ducting winds down. The ARW is a bit less aggressive, but still has gusts in excess of 60 mph along the lee slopes. Up north, more forward shear is expected, which will help limit downslope winds. There could be a few brief gusts near 50 mph, mainly in the Pikes Peak Region during the morning hours. The main change for Monday is the frontal timing, which will impact the Fire Weather Watch. Model guidance now has the front moving across the Plains by late morning to early afternoon. Previous runs were slower, which would allow for mixing along the I-25 corridor, with gusty winds and low humidity leading to fire weather conditions. With the faster frontal arrival, that will likely limit westerly mixing and drying of air. Opted to not upgrade the Fire Weather Watch, and will let the day shift look at the trends. The faster front will also impact temperatures. Trended temperatures down a couple degrees, with highs mainly in the upper 60s to mid 70s. Monday night through Wednesday...upper level high pressure will spread across the region during this time period. Overnight lows on Monday will fall to near freezing, and precautions should be taken to protect sensitive plants and exposed pipes. Temperatures will warm into the 60s on Tuesday, then warming into the lower 70s by Wednesday. An upper low off the southern California coast will begin to move into the region by Wednesday, with southwesterly flow developing by Wednesday afternoon. An isolated shower may be possible by late in the afternoon as the system approaches. Wednesday night through Friday...the main difference with the latest model guidance is a slowing down of the upper system. Previous runs had it exiting the area on Thursday, but the latest guidance slowly takes the upper low into western Kansas on Friday. NBM guidance is also starting to cool temperatures off during this period. Highs will reach into the 60s both Thursday and Friday, and again could be a few degrees cooler. Expect rain and snow showers to increase along the Continental Divide Wednesday night, and spreading east on Thursday. Snow levels look to remain high, mainly above 9 kft, where minor accumulations will be possible. Across the Plains, precipitation will develop eastward Thursday into Friday, with the main focus across the Palmer Divide and areas north of Highway 50. Northerly winds could be gusty behind a cold front on Thursday, and remaining breezy into Friday. The upper system will eject eastward by Friday evening, with precipitation ending by the late afternoon to early evening. Saturday and Sunday...a brief break is forecast on Saturday, before the next upper wave moves into the region by Sunday. Temperatures will warm back through the 70s over the weekend. Another round of gusty winds may be possible Saturday night into Sunday morning, as the main jet energy moves across the region. Mozley && .AVIATION /18Z TAFS THROUGH 18Z MONDAY/... Issued at 1134 AM MDT Sun Oct 19 2025 VFR conditions anticipated across the forecast area over the next 24 hours, including the three main TAF sites of KCOS, KPUB and KALS. An approaching upper shortwave will increase S-SW surface winds today with gusts to 20-25 kts for most locations. Surface winds across the eastern plains, including KCOS and KPUB, will shift to the NW then N tonight into Mon morning as a cold front pushes through, with gusts 30+ kts possible. The upper jet will stretch across the state tonight into tomorrow, producing very strong W winds for the higher elevations and in the lee of the mts, so included wind shear for KCOS from 06z-15z, and for KPUB from 04z-10z. && .PUB WATCHES/WARNINGS/ADVISORIES... High Wind Watch from late tonight through Monday morning for COZ074-075-087. Fire Weather Watch from Monday morning through Monday afternoon for COZ222-226>231-234. && UPDATE...MOORE SHORT TERM...EHR LONG TERM...MOZLEY AVIATION...MOORE
Hazardous weather outlook, Oct 19, 9:14 AM MDT, 4 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 914 AM MDT Sun Oct 19 2025 COZ058>089-093>099-201300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 914 AM MDT Sun Oct 19 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday High winds will be possible Monday morning over the southern Sangre de Cristo Range and adjacent Plains. Gusts near 75 mph will be possible over the higher terrain, while gusts to 60 mph are possible down low. Fire weather concerns will also be possible on Monday, mainly along the Interstate 25 corridor, focused on the gap wind prone areas. A storm system will bring light snow to the Colorado Mountains Wednesday night through Friday. Minor accumulations above 9 kft will be possible. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. 27/88
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 2:42 AM MDT | High Wind Watch | PUB | Costilla, Huerfano, Las Animas | 11 hr |
| Oct 19, 2:04 PM MDT | Red Flag Warning | PUB | Bent, Crowley, El Paso, Fremont, Huerfano, Kiowa and 4 more | 28 hr |
Nearby
High Wind Warnings in Colorado, 2025Every high wind warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.